# SDR AALA20120411017

- Difficulty date: April 11, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N480AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49655
- Aircraft time: 68,158 hours, 35,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP CORROSION AT FRAME STATIONS 836 TO 840 RIGHT.  REMOVED CORROSION AND INSTALLED DOUBLER PER AARD 53-20-00-16.
